... Then slowly I began to feel unaffected so the doctor upped my dosage to 225 mg. I'm not as anxious or depressed, but I am very irritable. I don't want my girlfriend to put her arm around me, be interrupted at work, or be around people. What's going on?
I have been on 150mg Effexor for four years, but on lots of others before that, as I have had depression for 20+ years. I find the Effexor suits me very well.
Do you think your depression is breaking through, or perhaps the higher dose does not suit you? Perhaps Effexor is not the right anti-depressant for you. You say it had little effect at 150mg and the dose you are on n ow is high. I found some anti-depressants did make me irritable. It is a matter of finding the medication that suits you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 18 May 2014 • 6 answers
Posted 25 Jul 2014 • 1 answer
Posted 19 Feb 2015 • 2 answers
Posted 3 Jul 2016 • 1 answer